I think it will hold some of the wd's at bay but from what I've seen and read in here, those patches are pretty nasty to part company with. More so than the oxy..
Might want to get with your Dr on this..I'd be inclined to do the opposite of what your thinking based on what I have seen people post...Getting some feedback from your Dr though really would be a good idea in my opinion..
Where you at with this? Did you stop the oxy's?
I'd stop the Fentanyl first. Fentanyl can be hard to withdraw from. I was on 75 mcg. every 48 hours. I did not like they way it made me feel. I'd fall asleep anywhere. What type of patch do you have? Is it gel-filled or just a thin patch? Ask your doctor to bring you down off these. He can slowly decrease the dose. When you get low, he may switch you to an oral long-acting med and then taper down from that. Doing it that way you won't have any withdrawals. It's easier to taper down then from the pills, but you have to really stick to the taper.